# SDR SWAA087194

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 68,401 hours, 57,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 300432
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EXTERNAL EMERGENCY EXIT LIGHT LENS CRACKED AT BS 727D, BETWEEN STR 22L TO STR 23L.  REMOVED AND REPLACED LIGHT ASSY PER SRM.
